# SDR A6WA202303058480

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 37,989 hours, 36,812 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Module
- Part number: 10275B04C03
- Part serial: 1524A
- Condition: None
- Part time: 28,309 hours, 27,223 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL210, RECEIVED CABIN ALT CAUTION MESSAGE. BEGAN QRH, RECEIVED CABIN ALT WARNING MESSAGE. CW IAC/QRH, DIVERTED TO FWA. CABIN ALT INDICATION WAS RISING WHEN CATION MESSAGE WAS DISPLAYED.  *****AIRCRAFT REMOVED FROM SERVICE*******  DUE TO EXTENSIVE CABIN PRESSURE ISSUES AND SEVERAL CPAM FAIL            MESSAGES WITH CPAM S/N 1524A ISNTALLED. R&R CPAP IAW AMM 21-23.         OPS CHECK GOOD LEAK CHECK GOOD.
